EconPapers    
Economics at your fingertips  
 

The Shapley-Shubik Index in the Presence of Externalities

Mikel Álvarez-Mozos, José María Alonso-Meijide () and María Gloria Fiestras-Janeiro ()
Additional contact information
José María Alonso-Meijide: Universidade de Santiago de Compostela
María Gloria Fiestras-Janeiro: Universidade de Vigo

No 2016/342, UB Economics Working Papers from Universitat de Barcelona, Facultat d'Economia i Empresa, UB School of Economics

Abstract: In this note we characterize the restriction of the externality-free value of de Clippel and Serrano (2008) to the class of simple games with externalities introduced in Alonso-Meijide et al. (2015).

Keywords: Externality-free value; Shapley--Shubik index; Partition function. (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Pages: 11 pages
Date: 2016
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://diposit.ub.edu/dspace/bitstream/2445/99141/ ... rezMozos_Shapley.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ewp:wpaper:342web

Access Statistics for this paper

More papers in UB Economics Working Papers from Universitat de Barcelona, Facultat d'Economia i Empresa, UB School of Economics Av. Diagonal 690, 08034 Barcelona. Contact information at EDIRC.
Bibliographic data for series maintained by UB School of Economics ().

 
Page updated 2021-06-06
Handle: RePEc:ewp:wpaper:342web